RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1947, Volume 11, Issue 6, Pages 569–575 (Mi izv3013)  

Generalization of a limit theorem of the theory of probability to sums of almost independent variables satisfying Lindeberg's condition

O. V. Sarmanov


Full text: PDF file (529 kB)

Bibliographic databases:
Received: 25.02.1947

Citation: O. V. Sarmanov, “Generalization of a limit theorem of the theory of probability to sums of almost independent variables satisfying Lindeberg's condition”, Izv. Akad. Nauk SSSR Ser. Mat., 11:6 (1947), 569–575

Citation in format AMSBIB
\Bibitem{Sar47}
\by O.~V.~Sarmanov
\paper Generalization of a limit theorem of the theory of probability to sums of almost independent variables satisfying Lindeberg's condition
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1947
\vol 11
\issue 6
\pages 569--575
\mathnet{http://mi.mathnet.ru/izv3013}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=23474}
\zmath{https://zbmath.org/?q=an:0030.03803}


Linking options:
  • http://mi.mathnet.ru/eng/izv3013
  • http://mi.mathnet.ru/eng/izv/v11/i6/p569

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:119
    Full text:48
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020